MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PUMP WITH ONDEMAND; CATHETERS

AVANOS MEDICAL - IRVINE ON-Q PUMP WITH ONDEMAND; CATHETERS
Model Number PS12504
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0202775489 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 330 ml, flow rate: 5ml/hr, procedure: breast surgery, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving the same patient.This is the first of three reports.Refer to 2026095-2019-00079 for the second report.Refer to 2026095-2019-00080 for the third report.It was reported that a fast flow event occurred."after 46 hours only 55ml was left, instead of approx 100[ml]." three units are involved.No injury was reported.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The investigation is in progress.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.One on-q pump, 270x5, was received empty and used.The tubing was disconnected from the glass orifice inlet; therefore, the sample cannot be evaluated.The root cause could not be identified.All information reasonably known as of 01 jul 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP WITH ONDEMAND
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8584415
Report Number2026095-2019-00078
Device Sequence Number3019889
Product Code MEB
UDI-Device Identifier30680651136467
UDI-Public30680651136467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberPS12504
Device Catalogue Number101364600
Device Lot Number0202775489
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/13/2019
06/12/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/06/2019
07/08/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVACAINE 5MG/ML